# SDR CALA2025100309581

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 57,612 hours, 21,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR 1R A BIT OF YELLOW SHOWING 1R DOOR SLIDE PACK MOUNTED PROPERLY, NO DEFECTS NOTED REF AMM 25-66-01.
